MathSciNet Relay Station
MathSciNet bibliographic data
MR1646834 (99g:34061) 34B27 (34L99 41A05)
Annaby, M. H.; Zayed, A. I. On the use of Green's function in sampling theory. J. Integral Equations Appl. 10 (1998), no. 2, 117–139.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement